# SDR AALA202202042078

- Difficulty date: December 2, 2021
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA CRACKED SHEAR PLATE LOCATED FROM FR 69 TO FR 70 AND S23R. REPLACED SHEAR PLATE PER SRM 51-42-11-801 AND DWG D53470100.
